# SDR SWAA2024072314265

- Difficulty date: July 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL PANEL 324CL HINGE HAS SIGNS OF WEAR AND IS LOOSE.<[01] REMOVED AND REPLACED HINGE PIN IAW M/M 55-33-31
